Alert archive / Nebraska / Tornado Warnings in 2014

Tornado Warning 32, NWS Goodland, KS

August 22, 2014Dundy County, Hitchcock County, Nebraska; Rawlins County, Kansas

NWS Goodland, KS issued this tornado warning at Aug 22, 2014, 6:17 PM MDT for Dundy County, Hitchcock County, Nebraska; Rawlins County, Kansas. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 22, 2014, 6:17 PM MDT (00:17 UTC)
Expired
Aug 22, 2014, 6:45 PM MDT
In force
28 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.25 in

Counties Rawlins County, KS, Dundy County, NE, Hitchcock County, NE

The radar

The Goodland radar (KGLD), 83 km from the middle of the area, began a volume at 00:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 22, 2:25 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.3 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2014-08-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 834 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2014-08-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -15 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
834 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1549 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
-15 m²/s²
0-3 km storm-relative helicity
216 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

474 
WFUS53 KGLD 230017
TORGLD
KSC153-NEC057-087-230045-
/O.NEW.KGLD.TO.W.0032.140823T0017Z-140823T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
617 PM MDT FRI AUG 22 2014

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN RAWLINS COUNTY IN NORTHWESTERN KANSAS...
  SOUTHWESTERN HITCHCOCK COUNTY IN SOUTHWESTERN NEBRASKA...
  SOUTHEASTERN DUNDY COUNTY IN SOUTHWESTERN NEBRASKA...

* UNTIL 645 PM MDT/745 PM CDT/
    
* AT 617 PM MDT /717 PM CDT/...A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING A TORNADO WAS LOCATED 8 MILES SOUTHEAST OF MAX...MOVING
  NORTHEAST AT 20 MPH.

  HAZARD...TORNADO AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO 
           ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS 
           WILL BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS 
           LIKELY. 

* LOCATIONS IMPACTED INCLUDE...
  STRATTON NE AND STRATTON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A
VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3990 10135 4006 10144 4027 10108 3995 10092
TIME...MOT...LOC 0017Z 245DEG 19KT 4001 10131 

TORNADO...RADAR INDICATED
HAIL...1.25IN

$$

RHUSTED
3 follow-up statements
254 
WWUS53 KGLD 230028
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
628 PM MDT FRI AUG 22 2014

KSC153-NEC057-087-230045-
/O.CON.KGLD.TO.W.0032.000000T0000Z-140823T0045Z/
RAWLINS KS-HITCHCOCK NE-DUNDY NE-
628 PM MDT FRI AUG 22 2014

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM MDT/745 PM CDT/
FOR NORTH CENTRAL RAWLINS...SOUTHWESTERN HITCHCOCK AND SOUTHEASTERN
DUNDY COUNTIES...
    
AT 628 PM MDT /728 PM CDT/...A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING A TORNADO WAS LOCATED 7 MILES SOUTHEAST OF MAX...MOVING
NORTHEAST AT 15 MPH.

HAZARD...TORNADO AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO 
         ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS WILL 
         BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS LIKELY. 

LOCATIONS IMPACTED INCLUDE...
STRATTON NE AND STRATTON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A
VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3998 10136 4007 10137 4027 10108 4001 10095
TIME...MOT...LOC 0028Z 231DEG 15KT 4004 10129 

TORNADO...RADAR INDICATED
HAIL...1.25IN

$$

RHUSTED
296 
WWUS53 KGLD 230032
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
732 PM CDT FRI AUG 22 2014

KSC153-NEC057-230042-
/O.CAN.KGLD.TO.W.0032.000000T0000Z-140823T0045Z/
RAWLINS KS-DUNDY NE-

732 PM CDT FRI AUG 22 2014

...THE TORNADO WARNING FOR NORTH CENTRAL RAWLINS AND SOUTHEASTERN
DUNDY COUNTIES IS CANCELLED...
    
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT 
OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4001 10131 4010 10132 4027 10108 4001 10095
TIME...MOT...LOC 0032Z 245DEG 19KT 4005 10126 

$$

NEC087-230045-
/O.CON.KGLD.TO.W.0032.000000T0000Z-140823T0045Z/
HITCHCOCK NE-
732 PM CDT FRI AUG 22 2014

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
SOUTHWESTERN HITCHCOCK COUNTY...
    
AT 732 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 7 MILES SOUTH OF STRATTON...OR 7 MILES SOUTH OF STRATTON
NE...MOVING NORTHEAST AT 20 MPH.

HAZARD...TORNADO AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO 
         ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS WILL 
         BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS LIKELY. 

LOCATIONS IMPACTED INCLUDE...
STRATTON NE AND STRATTON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A
VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4001 10131 4010 10132 4027 10108 4001 10095
TIME...MOT...LOC 0032Z 245DEG 19KT 4005 10126 

TORNADO...RADAR INDICATED
HAIL...1.25IN

$$

RHUSTED
477 
WWUS53 KGLD 230043
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
743 PM CDT FRI AUG 22 2014

NEC087-230053-
/O.EXP.KGLD.TO.W.0032.000000T0000Z-140823T0045Z/
HITCHCOCK NE-
743 PM CDT FRI AUG 22 2014

...THE TORNADO WARNING FOR SOUTHWESTERN HITCHCOCK COUNTY WILL EXPIRE
AT 745 PM CDT...
    
THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS
BEEN CANCELLED. HOWEVER...LARGE HAIL AND DAMAGING WINDS REMAIN LIKELY
AND A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THE AREA.


LAT...LON 4001 10131 4010 10132 4027 10108 4001 10095
TIME...MOT...LOC 0041Z 245DEG 19KT 4005 10126 

$$

RHUSTED

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this tornado warning went out at Aug 22, 5:27 PM MDT, 50 minutes earlier.

Area forecast discussion, Aug 22, 5:27 PM MDT, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
527 PM MDT FRI AUG 22 2014

.UPDATE...
ISSUED AT 459 PM MDT FRI AUG 22 2014

SEVERE WEATHER ONGOING AT THIS TIME ACROSS THE FORECAST AREA.
LATEST RADAR LOOP SHOWING NUMEROUS TO WIDESPREAD CONVECTION
MOVING THRU THE AREA...SO HAVE SENT OUT UPDATE TO INCREASE POPS AT
LEAST THROUGH EARLY EVENING. HAVE CHANGED WORDING TO SHOW MORE
CERTAINTY IN AREAL COVERAGE VERSUS CHANCE/LIKELY WORDING. KEPT
SEVERE WORDING IN FORECAST AS WELL. MADE SOME TEMPERATURE TWEAKS
OTHERWISE REST OF FORECAST ON TRACK. UPDATES FORTHCOMING AS
COVERAGE OF SEVERE WX CHANGES.

&&

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 1230 PM MDT FRI AUG 22 2014

SHORT TERM CONCERNS ARE COVERAGE AND SEVERITY THUNDERSTORMS. AS
STATED IN EARLIER AFD. STRONGER AND NEARLY STATIONARY SURFACE LOW
TO OUR SOUTHWEST ALONG WITH OUTFLOW FROM PERSISTENT THUNDERSTORMS
OVER NORTHEAST COLORADO HAS KEPT THE FRONT TO OUR SOUTH FROM
MOVING VERY FAR NORTH. I HAVE MADE ADJUSTMENTS BUT STILL MAY NOT
HAVE GOT FAR ENOUGH SOUTH. MESOSCALE GUIDANCE AND TO A LESSER
EXTENT THE ECMWF AND GFS SHOW THIS WITH A FRONTAL POSITION SOUTH
OF THE INTERSTATE.

ALSO OUTFLOW BOUNDARY FROM NORTHEAST COLORADO HAS SETTLED OVER THE
EASTERN PORTION OF THE AREA. MID AND UPPER LIFT HAS KEPT
THUNDERSTORMS GOING OVER NORTHEAST COLORADO. THIS LOW
LEVEL/MESOSCALE LIFT WILL BE ENHANCED BY INCOMING STRONG SHORTWAVE
TROUGH TO OUR SOUTH IN ADDITION THE RIGHT REAR QUADRANT OF THE JET
THAT AFFECTS THE AREA INTO THE NIGHT.

SO HAVE PULLED LIKELY AND HIGHER POPS FURTHER SOUTH TO REFLECT
EXPECTED FRONTAL POSITION. ANALYSIS SHOWS FAVORABLE/HELICITY
ESPECIALLY OVER NORTHERN AND WESTERN SECTIONS. DO EXPECT STORMS TO
CONTINUE TO INCREASE IN COVERAGE AND INTENSITY BEFORE ENDING
SHORTLY AFTER 06Z. THERE MAY BE SOME STRATUS FOG BUT IT LOOKS LIKE
WINDS WILL INCREASE ENOUGH FROM THE SOUTH.

FOR TOMORROW SLOWED UP THE ARRIVAL OF THUNDERSTORMS. LATEST
GUIDANCE SUPPORTS HAVING SLIGHT CHANCE ALONG THE FRINGES OF THE
AREA. SLIGHTLY REDUCED HIGH TEMPERATURES FOR TOMORROW.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 233 PM MDT FRI AUG 22 2014

THE NEXT SHORTWAVE TROUGH ROTATING AROUND THE MAIN UPPER LOW IN
THE NORTHERN ROCKIES WILL EJECT OUT OF COLORADO SATURDAY NIGHT.
SURFACE BOUNDARY IN NORTHEAST COLORADO WILL BE THE LIKELY AREA FOR
CONVECTIVE INITIATION...WITH STORM MOTIONS TAKING THEM ENE THROUGH
THE EVENING AND OVERNIGHT HOURS. INSTABILITY/DEEP LAYER SHEAR
SUGGESTS SEVERE STORMS WILL BE POSSIBLE MAINLY DURING THE EVENING
HOURS FROM YUMA COUNTY COLORADO EAST ALONG THE KANSAS AND NEBRASKA
BORDER AREA. ON SUNDAY...THE UPPER LOW WILL BE A LITTLE FURTHER
NORTH BUT ANOTHER SHORTWAVE TROUGH ROTATING THROUGH THE BASE
COMBINED WITH LOW LEVEL UPSLOPE SHOULD BE ENOUGH TO INITIATE
AFTERNOON STORMS IN EASTERN COLORADO WHICH WILL GRADUALLY MOVE
INTO AREAS NORTH OF INTERSTATE 70 SUNDAY NIGHT. SEVERE PARAMETERS
ARE NOT VERY IMPRESSIVE AND MAIN HAZARD WITH THIS ACTIVITY WILL BE
LOCALLY HEAVY RAINFALL. ON MONDAY...MEAN TROUGH POSITION IN THE
NORTHERN ROCKIES IS REINFORCED WITH ANOTHER ROUND OF STORMS LIKELY
MONDAY AFTERNOON AND NIGHT. SEVERE PARAMETERS ARE QUITE IMPRESSIVE
AT THIS POINT AND THERE WILL BE A SURFACE WARM FRONT TO PROVIDE
FOCUS FOR INITIATION...SO SEVERE STORMS WILL BE A POSSIBILITY. ON
TUESDAY...THE UPPER TROUGH AXIS WILL MIGRATE EASTWARD AND BE
LOCATED OVER THE HIGH PLAINS. MOISTURE AND INSTABILITY WILL BE
SUFFICIENT FOR ANOTHER GOOD CHANCE OF THUNDERSTORMS. THE UPPER
TROUGH WILL BE EAST OF THE AREA WEDNESDAY AS UPPER RIDGE BUILDS
OVER THE ROCKIES BEHIND IT. THIS WILL TRANSLATE TO MAINLY DRY AND
WARMER CONDITIONS...WITH POSSIBLY ISOLATED STORMS POPPING UP AS
CONVECTIVE TEMPERATURES ARE REACHED DURING PEAK HEATING.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING)
ISSUED AT 528 PM MDT FRI AUG 22 2014

MIX OF VFR/MVFR COND EXPECTED THROUGH 04Z AS REGION SEEING SEVERE
WEATHER. CEILINGS BKN025-035 IN THUNDER WITH VSBY NEAR 3SM AT
TIMES. BY 07Z...MAINLY VFR COND THRU REST OF PERIOD. MCK MAY SEE
MVFR FOG TO 3SM FROM 09Z-14Z. WINDS THRU 04Z VRB25G50KTS AT TIMES
TO ACCT FOR THUNDER...OTHERWISE ESE 10-20KTS BECM NE 5-15KTS BY
07Z. FRONT LIFTING THRU AREA BY 12Z SATURDAY WILL BRING SHIFT OF
WINDS TO THE WSW 5-15KTS FROM 14Z ONWARD.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...NONE.
NE...NONE.
&&

UPDATE...JN
SHORT TERM...BULLER
LONG TERM...024
AVIATION...JN
Hazardous weather outlook, Aug 22, 11:02 AM MDT, 7 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1102 AM MDT FRI AUG 22 2014

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-231200-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
1102 AM MDT FRI AUG 22 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO...
EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS
NORTHEAST COLORADO AND SOUTHWEST NEBRASKA BY 3 PM MDT (4PM CDT).
THESE STORMS WILL THEN MOVE ACROSS A MAJORITY OF THE AREA THROUGH
THIS EVENING.

THE ENTIRE AREA WILL SEE A THREAT FOR SEVERE WEATHER WITH LARGE
HAIL...DAMAGING WINDS AND TORNADOES ALL BEING A THREAT. LOCALLY
HEAVY RAINFALL WILL ALSO BE POSSIBLE WITH MANY STORMS. AT THIS TIME
THE GREATEST THREAT WILL BE ROUGHLY ALONG AND NORTH OF A LINE FROM
WILD HORSE TO SHARON SPRINGS TO GOVE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED EACH AFTERNOON
AND EVENING THROUGH THE REMAINDER OF THE FORECAST PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED. ANY SEVERE WEATHER REPORTS THROUGH
SOCIAL MEDIA OR OVER THE PHONE ARE GREATLY APPRECIATED.

In the hours before

Local storm report, Aug 22, 5:32 PM MDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
532 PM MDT FRI AUG 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 PM     TSTM WND GST     4 E OAKLEY              39.13N 100.78W
08/22/2014  M60 MPH          GOVE               KS   MESONET

&&

BRB
Local storm report, Aug 22, 5:33 PM MDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
533 PM MDT FRI AUG 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0532 PM     TSTM WND GST     GRINNELL                39.12N 100.63W
08/22/2014  E70 MPH          GOVE               KS   TRAINED SPOTTER

            60 TO 70 MPH WINDS ESTIMATED.

&&

BRB
Local storm report, Aug 22, 5:35 PM MDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
535 PM MDT FRI AUG 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     11 SSE WHEELER          39.61N 101.67W
08/22/2014                   CHEYENNE           KS   PUBLIC

            WINDS BLEW OUT WINDOWS OF RESIDENCE.

&&

BRB
Local storm report, Aug 22, 5:45 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
545 PM MDT FRI AUG 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 PM     TSTM WND GST     5 ESE GOVE              38.93N 100.40W
08/22/2014  M56 MPH          GOVE               KS   MESONET

&&

024
Local storm report, Aug 22, 6:07 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
607 PM MDT FRI AUG 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0532 PM     TSTM WND DMG     GRINNELL                39.12N 100.63W
08/22/2014                   GOVE               KS   TRAINED SPOTTER

            SEMI BLOWN OVER ON INTERSTATE 70 AT MILE MARKER 86.

&&

BRB
Local storm report, Aug 22, 6:16 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
616 PM MDT FRI AUG 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     TSTM WND GST     6 S MAX                 40.02N 101.41W
08/22/2014  E60.00 MPH       DUNDY              NE   TRAINED SPOTTER

0610 PM     HAIL             6 S MAX                 40.02N 101.40W
08/22/2014  E1.00 INCH       DUNDY              NE   TRAINED SPOTTER

&&

BRB

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 22, 6:33 PM MDTSevere Thunderstorm WarningGLDRed Willow57 min
Aug 22, 6:47 PM MDTSevere Thunderstorm WarningGLDHitchcock, Red Willow31 min
Aug 22, 7:29 PM MDTSpecial Weather StatementGLDHitchcock31 min
Aug 22, 7:57 PM MDTSpecial Weather StatementGLDHitchcock33 min
Aug 22, 6:26 PM MDTSevere Thunderstorm WarningGLDCheyenne, Rawlins38 min

Nearby

Tornado Warnings in Nebraska, 2014Tornado Warnings in Kansas, 2014Every tornado warning in 2014Tornadoes in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.